Numerical solution of algebraic equations by the Bernoulli-Whittaker method

Miroslav Fiedler

Aplikace matematiky (1957)

  • Volume: 02, Issue: 4, page 321-326
  • ISSN: 0862-7940

How to cite


Fiedler, Miroslav. "Numerické řešení algebraických rovnic Bernoulli-Whittakerovou metodou." Aplikace matematiky 02.4 (1957): 321-326. <>.

author = {Fiedler, Miroslav},
journal = {Aplikace matematiky},
keywords = {numerical analysis},
language = {cze},
number = {4},
pages = {321-326},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Numerické řešení algebraických rovnic Bernoulli-Whittakerovou metodou},
url = {},
volume = {02},
year = {1957},

AU - Fiedler, Miroslav
TI - Numerické řešení algebraických rovnic Bernoulli-Whittakerovou metodou
JO - Aplikace matematiky
PY - 1957
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 02
IS - 4
SP - 321
EP - 326
LA - cze
KW - numerical analysis
UR -
ER -


  1. Householder A. S., Principles of Numerical Analysis, N. York 1963. (1963) MR0178559

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.